MAUDE Adverse Event Report: MERGE HEALTHCARE MERGE UNITY PACS; PICTURE ARCHIVING AND COMMUNICATIONS SYSTEM, PRODUCT CODE: LLZ

MERGE HEALTHCARE MERGE UNITY PACS; PICTURE ARCHIVING AND COMMUNICATIONS SYSTEM, PRODUCT CODE: LLZ
Model Number UNITY PACS 11.0.5
Medical Device Problem Codes Computer Software Problem (1112); Loss of Data (2903)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/15/2020
Type of Reportable Event Malfunction
Event or Problem Description
Merge unity pacs is a medical image and information management system that is used for viewing, selection, processing, printing, telecommunications, and media interchange of medical images from a variety of diagnostic imaging systems.On (b)(6) 2020, a customer contacted merge healthcare to inform us that an exam report was missing from a recent exam.Clicking on the report button results in an error stating "the report is not found".Attempting to open the report with transcription results in an error stating "object not found." upon investigation and troubleshooting by merge healthcare support, it was determined that he report was saved, but investigating the containing folder indicated that no data was uploaded at the time.There was a report save event in audit trail.Using the revision button from the dictation dialog box, the report template was re-generated and the report was then viewable as expected.This has the potential to delay patient treatment and/or diagnosis.There have been no reports of patient injury or harm as a result of this issue.Reference complaint (b)(4).

Brand Name
MERGE UNITY PACS
Common Device Name
PICTURE ARCHIVING AND COMMUNICATIONS SYSTEM, PRODUCT CODE: LLZ
Manufacturer (Section D)
MERGE HEALTHCARE
900 walnut ridge drive
hartland, wi
MDR Report Key10411776
Report Number2183926-2020-00029
Device Sequence Number2642963
Product Code LLZ
UDI-Device Identifier00842000100461
UDI-Public00842000100461
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K041935
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUNITY PACS 11.0.5
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2020
Initial Report FDA Received Date08/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1